# SDR ASAA2018101726507

- Difficulty date: October 17, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 12,854 hours, 4,330 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT AT FL 350, PRESSURIZATION "AUTO FAIL" AND "ALTN" LIGHTS ILLUMINATED. ACCOMPLISHED CHECKLIST. OPS OK WITH ALTN MODE. GROUNDED - YES. ACCOMPLISHED FIM 21-31 TASK 827. AUTO FAIL RECOVERED. REPAIR CONFIRMATION TEST GOOD REF FIM 21-31 TASK 801 DCPC BITE. NO PREVIOUS HISTORY.
